# SDR A6WA201140544

- Difficulty date: May 20, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP NUT PLATE HOLES HAVE CORROSION OTBD LBL 27, FS 559.0+112 TO FS 621.0.  R & R FLOOR SUPPORT CAP IAW REO 601R-53-00-0005, SRM 51-24-36 & 51-40-11.
